Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Thios past Monday while being injected with epinephrine for a

Thios past Monday while being injected with epinephrine for a derma abrasion on my nose my heart began to race. Blood pressure rose from 118/68 to 143/68. Staying at or near that number. The dermatologist sent me to the ER. The ER and the dertermatologist suggested that I have a stress test. Now I sense a heaviness/pressure in my chest. My primary care physician does not recommend a stress test. Am I being overly concerned
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

This past Monday, my son had a severe anaphylactic reaction to the contrast dye from a CT scan. His rate was dangerously low, & he was rushed to the ER and treated. They used several drugs, Epinephrine being one, and Benadryl being another. They also used a steroid on him as well. He stabilized but was admitted overnight for further monitoring. He is now complaining that his back aches and he is fatigued easily. I am trying to find out if this is a result of the episode, or if this is being caused by any of the drugs he was administered.

doctor1 MD

Is epinephrine ever really injected directly into the heart via the chest with a large needle and if so for what purpose? Heart attacks?? or is that just ty hype

doctor1 MD

I am getting microblading done on my eyebrows (semi permanent makeup). She said she uses a little epinephrine in numbing process. I currently take 3 inhalers for copd. 1. albuterol sulfate 2. ipatropium bromide 3. mometasone furoate and formoterol fumarate. is that ok?

Loading Online Doctors....